Advances in Pure Mathematics

Vol.5 No.13(2015), Paper ID 60982, 3 pages



Integer Part of Cube Root and Its Combination


Zhongguo Zhou


College of Science, Hohai University, Nanjing, China


Copyright © 2015 Zhongguo Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Zhou, Z. (2015) Integer Part of Cube Root and Its Combination. Advances in Pure Mathematics, 5, 774-776. doi: 10.4236/apm.2015.513071.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.